# SDR AU960058

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 2330 · Entertainment System
- Part: Clip
- Part number: 6224096001
- Condition: Missing
- Location: Pa & Entertainme
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 PA SYSTEM MIGRATED FROM ITS RACK DUE TO THE ABSENCE OF A CAMLOCK CLIP RETAINER - NO AUDIBLE PA SYSTEM ON UPPER DECK - PERSONNEL/MAINTENANCE ERROR
